Article citationsMore >>

Athar, H., Kheaja S. K. and Nayabuddin (2012). Expectation identities of Pareto distribution based on generalized order statistics. American Journal of Applied Mathematics and Mathematical Sciences, 1, 23-29.

has been cited by the following article:

Article

Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Extreme Value Distribution

1Hindu College, University of Delhi, Delhi, India


American Journal of Applied Mathematics and Statistics. 2014, Vol. 2 No. 2, 77-82
DOI: 10.12691/ajams-2-2-5
Copyright © 2014 Science and Education Publishing

Cite this paper:
Kamal Nain Kapoor. Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Extreme Value Distribution. American Journal of Applied Mathematics and Statistics. 2014; 2(2):77-82. doi: 10.12691/ajams-2-2-5.

Correspondence to: Kamal  Nain Kapoor, Hindu College, University of Delhi, Delhi, India. Email: kamal.180968@gmail.com

Abstract

In this paper, we establish some recurrence relations satisfied by single and product moments of Generalized Order Statistics from Extreme Value Distribution. These recurrence relations are independent of left truncated point and therefore are also applicable for Logistic as well as for half Logistic distributions studied in Balakrishnan (1985) and Saran and Pandey (2012). For a particular case these results verify the corresponding results of Saran and Pandey (2004) and Kumar (2010).

Keywords